See Alike in...

Alike App

Browser

Kidara

437d

Hello, I know nobody can diagnose me on here but I was wondering if anyone has experienced this. So I woke up completely covered in hives and my hands were really swollen. I'm also experiencing flu like symptoms, nausea, shaking and extreme fatigue. My covid and flu test were negative and bloodwork was fine. Could this be stress related? No new meds or soaps and not allergic to any foods. Any insight on this?

Top reply
    • venus137

      429d

      Urticaria is a skin condition caused by stress. I've had it all over my body a couple of times. It's awful, so itchy. It was only solved by steroid injections at the hospital.

    • venus137

      429d

      Urticaria is a skin condition caused by stress. I've had it all over my body a couple of times. It's awful, so itchy. It was only solved by steroid injections at the hospital.

    • DogWhisperer

      429d

      Hope you got a hold of your Dr and are feeling better <3

    • SoxyWoxy

      437d

      This could be stress yeah. I've known people who break put in hives due to stress. You could also have just suddenly become allergic to something you've used for ages. Bodies are weird. I'm sorry you are dealing with this

      • Kidara

        434d

        @SoxyWoxy Thank you!

    • DogWhisperer

      437d

      Bit by a tick? Check your body in all warm spots ie armpit, waist band area back of neck, behind ears.

      • Kidara

        434d

        @DogWhisperer No bites

        • DogWhisperer

          429d

          @Kidara well thats good news for sure

    • Juno_J

      437d

      This happened to me about a month ago. I had a delayed reaction to an antibiotic. Could be that?

      • Kidara

        434d

        @Juno_J I had that happen to me as well a couple years ago, but I haven't had any new meds this time.

    • Thehindude

      437d

      New or different sheets,?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion